# SDR CA061218007

- Difficulty date: December 2, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft time: 33,853 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE AIRCRAFT WAS INVOLVED IN HELICOPTER LOGGING OPERATIONS.  AS THE AIRCRAFT WAS APPROACHING THE LOG LANDING WITH A LOAD, THE FLIGHT CREW WERE ALERTED BY A LOW OIL PRESSURE WARNING LIGHT FOR THE NR (2) ENGINE. A SCAN OF THE CORRESPONDING OIL PRESSURE INDICATOR CONFIRMED THE ENGINE OIL PRESSURE HAD DROPPED TO 20 PSI. AS THE PILOT RELEASED THE LOAD OF LOGS ON THE LOG LANDING THE OIL PRESSURE RETURNED TO NORMAL. THE FLIGHT CREW ELECTED TO RETURN TO THE SERVICE LANDING TO HAVE THE MAINT PERSONNEL INVESTIGATE THE PROBLEM. ENROUTE THE LOW OIL PRESSURE LIGHT ILLUMINATED AGAIN WITH THE CORRESPONDING OIL PRESSURE INDICATION DROPPING TO 20 PSI. AT THIS TIME THE FLIGHT CREW ELECTED TO SHUTDOWN THE NR (2) ENGINE AS A
